How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

Dear Doctor, I wanted to know if any medication could affect

Resolved Question:

Dear Doctor, I wanted to know if any medication could affect the results of HIV tests. I had a thrush infection and took caniston duo, and also I am asthmatic and occasionally use a symbicort (steroid) turboinhaler.
Many thanks.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Robert replied 2 years ago.

Hello,

Dear customer Welcome to justanswer.com and thank you for your question.

. I will do whatever I can to help answer your questions:

No, medications cannot affect the result of HIV. Both canesten duo & symbicort (steroid) turboinhaler does not affect the result/report of HIV test.

Modern HIV tests are very accurate.HIV antibody tests are not affected by other circumstances. If your first HIV test is positive, the result needs to be confirmed with further tests. False positive results are uncommon.

So bot***** *****ne is that both the drugs you took-canesten duo for thrush infection & symbicort (steroid) turboinhaler for asthma does not have any impact on the result of HIV reports.

Hope this helped.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you

Kind Regards,

Dr. Robert

Dr. Robert and other Medical Specialists are ready to help you